Lupa

Show document

A- | A+ | Print
Title:Symmetry structure of bicirculants
Authors:Frelih, Boštjan (Author)
Šparl, Primož (Author)
Malnič, Aleksander (Author)
Marušič, Dragan (Author)
Files:URL http://dx.doi.org/10.1016/j.disc.2005.09.033
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:An ▫$n$▫-bicirculant is a graph having an automorphism with two orbits of length ▫$n$▫ and no other orbits. Symmetry properties of ▫$p$▫-bicirculants, ▫$p$▫ a prime, are extensively studied. In particular, the actions of their automorphism groups are described in detail in terms of certain algebraic representation of such graphs.
Keywords:mathematics, graph theory, graph, circulant, bicirculant, automorphism group
Year of publishing:2007
Number of pages:str. 409-414
Numbering:Vol. 307, iss. 3-5
ISSN:0012-365X
UDC:519.17:512.54
COBISS_ID:14180185 Link is opened in a new window
Views:1052
Downloads:59
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:English
Keywords:matematika, teorija grafov, graf, cirkulant, bicirkulant, grupa avtomorfizmov

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica